Elecon cream caused pigmentation.

Hello,

I am 31 yrs old man.I was using elecon cream since 7-8 years now as my face skin has become darker than remaining body. But as I stopped using it, my skin had turned darker. Can you please let me know how to get my face skin same as remaining body colour. I have tried all home remedies since all these years.

Elecon cream caused pigmentation.
Answered
Dermatology

Answer ( 1 )

  1. Hello,
    Stop using elocon cream as it contains strong steroids which will cause serious side effects .That's why you have got dark skin as you are using since so many years.There are reports which shows it may cause skin cancer also. Please don't use any such Steroid containing fairness creams. You may require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please send photos through online consult option for proper examination and treatment.
    Thanks